| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/14/2023, it was reported by a sales representative that an ar-4068-90 suture lasso broke.While attempting to pass a 90 degree suturelasso through labral tissue in a glenoid labrum repair with {surgeon}, the end of the suturelasso, where it becomes thinner and starts to curve, broke off and became lodged in the tissue.The surgeon was able to retrieve the broken piece.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.